# SDR TAOA049605

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2564 · Life Raft
- Part: Asperator
- Part number: 743GPS1
- Condition: Cracked
- Location: Raft Assy
- Component: Eaaeromarine, EAMT46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN UNSERVICEABLE OVERDUE LIFE RAFT WAS USED FOR FLIGHT ATTENDANT TRAINING DEPLOYMENT EXERCISE.  INFLATION OF LIFE RAFT WAS NORMAL WITH RAPID DEFLATION, CAUSED BY 2 EACH PRESSURE ASPERATORS (PN 743GPS-1) RUBBER BUTTERFLY TYPE DIAPHRAGMS FOUND CRACKED AND DETERIORATED WHICH ALLOWED COMPRESSED AIR TO ESCAPE.  RAFT MANUFACTURE DATE 4/90.  FABRIC MANUFACTURE DATE 1/90.  TSO C12C/C70A TYPE, CAO 103.15 APPROVAL.
